# SDR CALA2024081600444

- Difficulty date: August 12, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 63,062 hours, 23,168 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 6937307300
- Part serial: D03795
- Condition: Faulty
- Location: E/E Bay
- Part time: 54,987 hours, 20,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 OVHT LOOP ACREW REPORTS WARNING ON CLIMB OUT. WHEN THROTTLES PLACED TO IDLE WARNING WENT OUT. ADVANCED THROTTLE FOR LANDING WITH NO WARNINGS. ALL ENGINE INDICATIONS NORMAL AND MATCHED NO2 ENG. ENG1 OVERHEAT LIGHT ILLUMINATED WITH ENGINES OFF. ACP ENG APU CONTROL MODULE BITE PER FIM 26-10 801. NO FAULTS REF FIM 26-10 TASK 811 REPLACED P8-1 PEDESTAL FIRE DET ENG APU MODULE REF AMM 26-00-01-400-801. ALL INSTALLATION TESTS NEED TO BE ACCOMPLISHED REF AMM 26-00-01-400-801 PARA 3.G.   CONDUCTED AMM SUBTASK 26-00-01-720 001 STEP (2). PASSED. CONDUCTED AMM SUBTASK 26-00-01-720-002 STEP (3). PASSED.  PERFORMED TEST (4): ENGINE FIRE EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST, AND TEST (5): ENGINE FIRE EXTINGUISHING BOTTLE PRESSURE SWITCH CIRCUIT TEST. ALL READINGS WITHIN LIMITS AND BOTH OPS CHECK GOOD. REF AMM: 26-21-00-730 801 AND ADD EMP:U412404 26-21-00-730-802. REQUESTING INSPECTION FOR INSTALLATION OF SQUIB CONNECTORS. IN COMPLIANCE WITH AMM: 26-21-00-730-801 AND IDT PERFOREMED TEST (6) APU FIRE SWITCH SYSTEM SHUTDOWN TEST. OPS CHECK GOOD. REF AMM: 26-22-00-720-801 ADD EMP:U412404 REF AMM 26-00-01-400-801. PERFORMED TEST (7) APU FIRE EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST, TASK 26-22 0FULL POWER ENGINE RUN PERFORMED, ALL INDICATIONS NORMAL REF AMM 71-00-00.
